# SDR DALA2022122908477

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 850-860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2556650) DURING INSPECTION FOUND CORROSION ON WASTE PAN PRODUCTION DOUBLER (INNER SURFACE ) BTW STA.Y=850 AND STA. Y=860 AT AFT CARGO COMPARTMENT. WASTE PAN PRODUCTION DOUBLER ( INNER SURFACE ) BTW STA.Y=850 AND STA. Y=860 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
